International Journal of Discrete Mathematics

Volume 4, Issue 2, December 2019

  • Some Invariants of Cartesian Product of a Path and a Complete Bipartite Graph

    Ramy Shaheen, Suhail Mahfud, Qays Alhawat

    Issue: Volume 4, Issue 2, December 2019
    Pages: 61-70
    Received: 11 November 2019
    Accepted: 16 December 2019
    Published: 6 January 2020
    Abstract: A topological index of graph G is a numerical parameter related to G, which characterizes its topology and is preserved under isomorphism of graphs. Properties of the chemical compounds and topological indices are correlated. In this paper we will compute M-polynomial, first and second Zagreb polynomials and forgotten polynomial for the Cartesian P... Show More